MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah V40 COCR LFIT HEAD 36MM 0 OFFSET; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah V40 COCR LFIT HEAD 36MM 0 OFFSET; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 6260-9-136
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported through the filing of a lawsuit that allegedly the patient underwent right tha on november 14, 2013, and was implanted with an lfit v40 femoral head.It is alleged he developed increasing hip pain, elevated cobalt levels, mri findings demonstrating a fluid collection and possible pseudotumor and findings concerning for metallosis.He was revised on june 21, 2024.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
V40 COCR LFIT HEAD 36MM 0 OFFSET
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50880647
Report Number0002249697-2026-00883
Device Sequence Number18589732
Product Code JDI
UDI-Device Identifier07613327032307
UDI-Public07613327032307
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number6260-9-136
Device Lot NumberMMNW4D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale